# SDR IXXA20250523001

- Difficulty date: May 3, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: 114T2800165
- Condition: Cracked
- Location: Zone 600
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN PLATE IS CRACKED AT APPROX OFSS 505
